Thankx Deb, I sure will have to talk to my doctor about it also. I have bad headaches also. I know its all part of treatment but you never know. I got the doctor to send me some atterax for my itching today. Makes me sleepy....lol
Live, Love, Laugh
I called the nurse and she said my platelets were a little low but not that low. I asked her if it could be high blood pressure, it does run in the family. She said she was going to talk to the doctor and call me tomorrow.
I get nosebleeds that stop when I use an over-the-counter saline mist (brand name Ocean) and put a bit of vaseline up the ole noseholes. You can get the spray at a drugstore or large grocery. It costs about $2-3 a bottle. You might see if that helps. If you are in Houston I'm guessing dry air is not your problem...
My nose bleed was so bad that going out became a problem, never knew when it was coming. My problem I did see an ENT and was prescribed Saline mist and Ayr Saline Nasal gel (over the counter) which can be bought in grocery store.
This is the instruction I got from my ENT, if your nose bleed is due to dryness try this.
1) In a cold water mix some baking soda and inhale it, let it go down your throat, do this atleast once or twice a day. Nothing harmful but just taste bad.
2) Use ayr gel in the morning and at night before going to sleep.
Good morning Patches. Hope you got those nasty nosebleeds under control. I never got them but I see here it's quite commom. What did your doctor say? By the way, a friend of mine who treated with the infergen about the same time I did sent this link from the other hep c forum.
It's http://janis7hepc.com/ where I've noticed more and more infergen posts. Anyway, the link my friend sent was about infergen's relaunching of their web site. Here it is.
Hope your feeling okay Patches. Almost two weeks down..... I'm off to work. On a Sunday too... darn.
Well my doctor called me and told me to stop taking motrin. I had broken my foot back in Aug. Painting the living room. Stupid mistake..Don't even ask me how? lolololol
My food doctor had been prescribing antianflamatorys. So the Dr. wants me off anything that thins the blood. But darn my foot hurts, They took the cast off last week and still it hurts. Oh whoa is me.
Live, Love, Laugh
hey drofi, I did start taking Tylenol instead of the Motrin. But Today I had two pouts with nosebleeds already. I have terrible headaches also. Is that a side too? I meant to say my foot dr instead of my food dr in the previous post. hahahahaha brain fog
Live, Love, Laugh
You should get a copy of your lab results. Are you getting weekly CBCs? I wouldn't
take a NA's statement your platelets are not that low as gospel. Mine has made mistakes and told me to continue my Peg shot when it turned out they were 27k.
30k is usually considered the low danger point. In fact I have had to stop tx cuz
I can't seem to get them above 70k (8 weeks now off tx) and loose about
10K+ per week on tx.
Hemo is looking closely at *that* problem. I can't hop scotch thru the tx ... it needs
to be done continuously.
Just a suggestion .... one time my CBC came back with NO platlet count info ...
lab screwed up. People make mistakes ...
My son got a LOT of nosebleeds on tx - it was very disturbing because he HAD to take care of them himself as we didnt want to disclose to his school(he is special needs). He became an EXPERT on hygiene. Nosegel, nosegel nosegel!!! He was very dry from tx, thats what it was. He also had headaches and never took anything - just who he is - since finishing - only 6 weeks, he has had 1 nosebleed, he used to get at least 1 a week
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.